# SDR MWEA080071

- Difficulty date: May 17, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 58,744 hours, 46,999 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 39613011
- Part serial: P7156
- Condition: Faulty
- Location: Lt Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LEFT AIRCRAFT SYSTEM UNABLE TO HOLD CABIN PRESSURE AT 24,000 FEET, FLOW LIGHT WAS ON WITH OUTFLOW VALVE CLOSED.  REMOVED AND REPLACED LEFT PACK FLOW CONTROL VALVE.
